# SDR YENA2020061700364

- Difficulty date: June 10, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19999549
- Aircraft time: 22,485 hours, 15,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 1040032
- Part serial: EF0050
- Condition: Misinstalled
- Location: R1 Door Slide
- Part time: 35,151 hours, 22,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SAFETY PIN CANNOT BE FULLY INSERTED IN THE SLIDE ON R1 DOOR.   PERFORMED CONTROLLED SLIDE DEPLOYMENT OF DERVICE DOOR 821 PER MAD 25-03-12-006A IAW GMM PROCEDURE 6.25. REMOVED AND REPLACED EMERGENCY EVACUATION ESCAPE SLIDE FWD SERVICE DOOR IAW 25-65-01-000-801-A & 25-65-01-400-801.
